Generic phase transitions and profit singularities in Arnol'd's model

Davydov AA & Mena-Matos H (2007). Generic phase transitions and profit singularities in Arnol'd's model. Sbornik: Mathematics 198 (1): 21-42. DOI:10.1070/SM2007v198n01ABEH003827.

Full text not available from this repository.

Abstract

For a smooth one-parameter family of pairs of control systems and profit densities on a circle, the generic transitions between optimal rotations and stationary strategies are studied in the problem of maximization of the time-averaged profit on the infinite horizon. It is shown that there are only two types of such transitions, the corresponding singularities of the average profit as a function of the family parameter are found, and it is proved that these singularities are stable under small perturbations of a generic family. The classification of singularities of the maximum average profit is completed for generic families.

Item Type: Article
Research Programs: Dynamic Systems (DYN)
Bibliographic Reference: Sbornik: Mathematics; 198(1):21-42 [2007]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 08:39
Last Modified: 26 Feb 2016 12:27
URI: http://pure.iiasa.ac.at/8109

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313